# SDR A6WA201643735

- Difficulty date: March 30, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 10,222 hours, 9,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PLACARDS WILL NOT ILLUMINATE BY PAX & SERVICE DOOR.
